# SDR AALA202405133641

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 21,684 hours, 9,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG33026
- Condition: Unsecure
- Location: Service Door
- Part time: 9,208 hours, 3,546 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD SERVICE DOOR SLIDE HAS EXTRA MATERIAL PROTRUDING FROM THE BOTTOM OF THE SLIDE PACK. REMOVED AND REPLACE R1 DOOR SLIDE. PER CARD 08L22125001.
